# SDR ABXA20150213013

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 77,106 hours, 13,056 cycles
- Engine: Pwa PW4060
- Engine time: 68,476 hours, 14,069 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: F15814
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEFT ENG FLAMED OUT AT CRUISE.  REPLACED LT ENG FUEL METERING UNIT.  PERFORMED ENG HIGH POWER RUN, NO DEFECTS NOTED.
